# SDR ABXA20150721092

- Difficulty date: July 21, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 54,690 hours, 43,629 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel Support
- Part number: 113T167622
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR TO TE LOWER PANEL ATTACH CHORD SPLIT ON EDGE, AT WS 1054, AT AUX TANK VENT.  R & R RT WING TE LOWER PANEL ATTACH CHORD WING STATION 1054 IAW 51-40-02 & REA B657-61635. CORRODED L2, PN 113T1676-22, SN NA, PART NAME PANEL SUPPORT, STRINGER & WS LOCATION ON ACFT WS 1054.  ACFT WAS GNDED.
